Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 128, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 5, 2025, 7:14 PM CDT for 6 counties in Mississippi. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2025, 7:14 PM CDT (00:14 UTC)
- Expired
- Apr 5, 2025, 8:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Itawamba County, MS, Lee County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 7:20 PM CDT | TSTM WND DMG | 4 Ese New Albany, MS | Reported multiple trees down along Mississippi Highway 348 in New Albany, MS. Possible tornado. |
| Apr 5, 7:30 PM CDT | HAIL 1.75 | 1 Nnw Blue Springs, MS | |
| Apr 5, 7:31 PM CDT | TSTM WND DMG | 1 Ssw Blue Springs, MS | Large tree and power lines down on County Road 209 near Highway 9. Possible tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 4:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
131
WFUS54 KMEG 060014
TORMEG
MSC057-081-115-117-139-145-060100-
/O.NEW.KMEG.TO.W.0128.250406T0014Z-250406T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
714 PM CDT Sat Apr 5 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Northeastern Pontotoc County in northeastern Mississippi...
Union County in northeastern Mississippi...
Northwestern Itawamba County in northeastern Mississippi...
Northern Lee County in northeastern Mississippi...
Southeastern Tippah County in northeastern Mississippi...
Western Prentiss County in northeastern Mississippi...
* Until 800 PM CDT.
* At 714 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Ecru, or near Pontotoc, moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Shari, Graham, Esperanza, Endville, Keownville, New Harmony, Pratts
Friendship, Rough Edge, Glenfield, Beech Springs, Union Hill, Ecru,
Martintown, Alpine, Blackland, Buchannan, Corrona, Graves, Unity,
and Springville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3422 8912 3442 8918 3475 8870 3438 8838
TIME...MOT...LOC 0014Z 253DEG 42KT 3434 8906
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
JAB4 follow-up statements
974
WWUS54 KMEG 060023
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
723 PM CDT Sat Apr 5 2025
MSC057-081-115-117-139-145-060100-
/O.CON.KMEG.TO.W.0128.000000T0000Z-250406T0100Z/
Pontotoc MS-Union MS-Itawamba MS-Lee MS-Tippah MS-Prentiss MS-
723 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN PONTOTOC...EASTERN UNION...NORTHWESTERN ITAWAMBA...
NORTHERN LEE...SOUTHEASTERN TIPPAH AND WESTERN PRENTISS COUNTIES...
At 723 PM CDT, a severe thunderstorm capable of producing a tornado
was located over New Harmony, or 7 miles southeast of New Albany,
moving northeast at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Graham, Keownville, New Harmony, Pratts Friendship, Glenfield, Union
Hill, Ecru, Martintown, Alpine, Blackland, Corrona, Graves, Unity,
Parks, Frankstown, Bethany, Saltillo, Jericho, Cherry Creek, and
Branyan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3431 8906 3446 8912 3475 8870 3438 8838
TIME...MOT...LOC 0023Z 243DEG 41KT 3440 8896
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
JAB871
WWUS54 KMEG 060034
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
734 PM CDT Sat Apr 5 2025
MSC115-060044-
/O.CAN.KMEG.TO.W.0128.000000T0000Z-250406T0100Z/
Pontotoc MS-
734 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR NORTHEASTERN PONTOTOC COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northeastern
Mississippi.
&&
LAT...LON 3438 8838 3435 8882 3436 8883 3436 8893
3438 8893 3438 8899 3447 8904 3471 8868
TIME...MOT...LOC 0034Z 253DEG 42KT 3443 8883
$$
MSC057-081-117-139-145-060100-
/O.CON.KMEG.TO.W.0128.000000T0000Z-250406T0100Z/
Union MS-Itawamba MS-Lee MS-Tippah MS-Prentiss MS-
734 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
UNION...NORTHWESTERN ITAWAMBA...NORTHERN LEE...SOUTHEASTERN TIPPAH
AND SOUTHWESTERN PRENTISS COUNTIES...
At 734 PM CDT, a severe thunderstorm capable of producing a tornado
was located near New Harmony, or 11 miles east of New Albany, moving
east at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Saltillo, Graham, Jericho, Branyan, Ellistown, Kirkville, Jug Fork,
Baker, Keownville, Baldwyn, Geeville, Locum, New Harmony, Wheeler,
Pratts Friendship, Union Hill, Wallerville, Chapelville, Alpine, and
Blackland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3438 8838 3435 8882 3436 8883 3436 8893
3438 8893 3438 8899 3447 8904 3471 8868
TIME...MOT...LOC 0034Z 253DEG 42KT 3443 8883
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
JAB295
WWUS54 KMEG 060039
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
739 PM CDT Sat Apr 5 2025
MSC057-081-117-139-145-060100-
/O.CON.KMEG.TO.W.0128.000000T0000Z-250406T0100Z/
Union MS-Itawamba MS-Lee MS-Tippah MS-Prentiss MS-
739 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
UNION...NORTHWESTERN ITAWAMBA...NORTHERN LEE...SOUTHEASTERN TIPPAH
AND SOUTHWESTERN PRENTISS COUNTIES...
At 739 PM CDT, a confirmed large and extremely dangerous tornado was
located over Blair, or 7 miles southwest of Baldwyn, moving east at
50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Saltillo, Graham, Jericho, Branyan, Ellistown, Kirkville, Jug Fork,
Keownville, Baldwyn, Geeville, Locum, Wheeler, Pratts Friendship,
Chapelville, Alpine, Blackland, Birmingham, Corrona, Graves, and
Unity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3438 8838 3437 8885 3454 8894 3471 8868
TIME...MOT...LOC 0039Z 253DEG 42KT 3445 8876
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
JAB315
WWUS54 KMEG 060053
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
753 PM CDT Sat Apr 5 2025
MSC057-081-117-139-145-060100-
/O.CON.KMEG.TO.W.0128.000000T0000Z-250406T0100Z/
Union MS-Itawamba MS-Lee MS-Tippah MS-Prentiss MS-
753 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
UNION...NORTHWESTERN ITAWAMBA...NORTHERN LEE...SOUTHEASTERN TIPPAH
AND SOUTHWESTERN PRENTISS COUNTIES...
At 753 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pratts Friendship, or near Baldwyn, moving east at
50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Saltillo, Graham, Jericho, Branyan, Ellistown, Kirkville, Jug Fork,
Keownville, Baldwyn, Geeville, Locum, Wheeler, Pratts Friendship,
Chapelville, Alpine, Blackland, Birmingham, Corrona, Graves, and
Unity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3438 8838 3437 8885 3454 8894 3471 8868
TIME...MOT...LOC 0053Z 253DEG 42KT 3450 8857
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
JABWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 4:02 PM CDT, 3 hours 12 minutes earlier. Its key messages:
- Updated at 401 PM CDT Sat Apr 5 2025 -A High Risk of excessive rainfall is in effect through tonight. Total rainfall amounts of 10 to 15 inches along and north of a Helena- West Helena to Holly Springs, MS to Savannah, TN line. This is not your average flood risk. Generational flooding with devastating impacts continue across much of the Midsouth. -Severe storms and excessive rainfall are expected to continue into tonight. -An Moderate Risk of severe weather is in effect for much of the Mid- South into tonight.
Area forecast discussion, Apr 5, 4:02 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
402 PM CDT Sat Apr 5 2025
...New DISCUSSION...
.KEY MESSAGES...
Updated at 401 PM CDT Sat Apr 5 2025
-A High Risk of excessive rainfall is in effect through tonight.
Total rainfall amounts of 10 to 15 inches along and north of a
Helena- West Helena to Holly Springs, MS to Savannah, TN line.
This is not your average flood risk. Generational flooding with
devastating impacts continue across much of the Midsouth.
-Severe storms and excessive rainfall are expected to continue
into tonight.
-An Moderate Risk of severe weather is in effect for much of the
Mid- South into tonight.
&&
.DISCUSSION...
(This evening through next Friday)
Issued at 401 PM CDT Sat Apr 5 2025
Generational Flooding continues to have devastating impacts
across a large portion of the Midsouth and will continue through
much of the night. Additionally, a risk of tornadoes continues
across much of north Mississippi. Conditions should improve Sunday
with cooler dry conditions expected next week.
.MESOSCALE UPDATE FOR Tornado Watch...
Issued at 1006 AM CDT Sat Apr 5 2025
A quasi stationary boundary bisects the Midsouth generally along
the Interstate 40 Corridor. Short term guidance is pretty
aggressive in surging this feature to the north in response to an
approaching shortwave moving into north Louisiana. Latest obs
indicate that this is already happening. As a result it is a bit
uncertain how far north a tornado threat really exists, but we
decided to error on the side of caution and include all but 5 of
our northwest counties. Later this evening, as the disturbance
approaches the Mississippi River Valley, the front will abruptly
stall and return south-southeast sweeping across most of the
Midsouth before midnight. Conditions are most favorable for
tornadoes from midday through the afternoon hours in west
Tennessee south of I-40 and north Mississippi where the airmass is
undisturbed or less worked over than farther north.
Flooding and Flash flooding also remain a major threat. Flash
flooding warnings are already in effect for much of the Midsouth
with additional warnings expected. Flooding will likely become the
more significant threat later this evening and overnight.
30/Sirmon
&&
&&
.AVIATION...
(18Z TAFS)
Issued at 1259 PM CDT Sat Apr 5 2025
A boundary extending across the area will slowly advance
southeastward this afternoon and evening. Showers and thunderstorms
will continue this afternoon mainly along and northwest of the
boundary at JBR, MKL and MEM. Activity will eventually push into TUP
this evening. A period of stronger storms is possible at MEM and MKL
this afternoon and at TUP this evening. Ceilings will lower north of
the boundary becoming IFR conditions. After the thunderstorms push
east this evening, expect leftover showers to linger through the
period before tapering off Sunday. Expect gusty south winds south of
the boundary with NE winds overspreading the area as the boundary
gradually shifts southeastward.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
MO...Flood Watch through Sunday morning for MOZ113-115.
MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch through Sunday afternoon for MSZ006-009-015>017-
021>024.
TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JDS
AVIATION...SWCIn the hours before
Local storm report, Apr 5, 2:50 PM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
250 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM Flash Flood 2 NW Dresden 36.30N 88.71W
04/05/2025 Weakley TN Public
Streets and Highways flooded in Dresden.
&&Local storm report, Apr 5, 4:19 PM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
419 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM Tstm Wnd Dmg 2 WNW Blue Goose 35.71N 88.62W
04/05/2025 Madison TN Broadcast Media
A large tree down across Highway 412 near
Highway 152.
&&
MJLocal storm report, Apr 5, 4:29 PM CDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
429 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM Tstm Wnd Dmg 4 S Holladay 35.82N 88.13W
04/05/2025 Decatur TN Trained Spotter
Tree down across powerlines at Yellow
Springs Rd and Hohammer Rd.
&&
MJLocal storm report, Apr 5, 5:09 PM CDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
509 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM Tstm Wnd Gst 7 SE Glendora 33.75N 90.21W
04/05/2025 M85 MPH Tallahatchie MS Public
Davis weather station measured 85 mph gust
in the Philipp community.
&&
MJLocal storm report, Apr 5, 5:10 PM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
510 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM Hail 2 N Milan 35.94N 88.75W
04/05/2025 M0.75 Inch Gibson TN Public
mPING report.
&&
MJLocal storm report, Apr 5, 6:13 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Memphis TN
613 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM Tstm Wnd Dmg 3 ENE Water Valley 34.19N 89.59W
04/05/2025 Yalobusha MS Storm Chaser
Trees and power lines down.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:09 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Union | 51 min |
| Apr 5, 7:39 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tishomingo | 51 min |
| Apr 5, 7:42 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha | 48 min |
| Apr 5, 7:43 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Union | 32 min |
| Apr 5, 7:47 PM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 11 hr |
| Apr 5, 8:12 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tishomingo | 48 min |
| Apr 5, 8:19 PM CDT | Tornado Warning | MEG | Alcorn, Calhoun, Chickasaw, Lafayette, Lee, Pontotoc and 3 more | 41 min |
| Apr 5, 8:25 PM CDT | Flash Flood Warning | MEG | Benton, Calhoun, Chickasaw, Coahoma, Lafayette, Marshall and 6 more | 9 hr |
| Apr 5, 8:53 PM CDT | Tornado Warning | MEG | Alcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more | 52 min |
| Apr 5, 9:39 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 25 min |
| Apr 5, 9:47 PM CDT | Tornado Warning | MEG | Tishomingo | 13 min |
| Apr 5, 9:57 PM CDT | Flash Flood Warning | MEG | Benton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 3 more | 5 hr |
| Apr 5, 10:10 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 39 min |
| Apr 5, 10:18 PM CDT | River Flood Warning | MEG | Tunica | 24 days |
| Apr 5, 10:19 PM CDT | River Flood Advisory | MEG | DeSoto | 57 hr |
| Apr 5, 10:20 PM CDT | River Flood Advisory | MEG | Coahoma, Tunica | 6 days |
| Apr 5, 10:25 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss | 31 min |
| Apr 5, 10:31 PM CDT | River Flood Warning | MEG | Lafayette | 13 hr |
| Apr 5, 10:31 PM CDT | Tornado Warning | MEG | Itawamba, Lee | 19 min |
| Apr 5, 11:18 PM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 3 hr |
| Apr 6, 2:14 AM CDT | Flash Flood Warning | MEG | Monroe | 7 hr |
| Apr 6, 2:21 AM CDT | Flash Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 7 hr |
| Apr 6, 2:54 AM CDT | Areal Flood Warning | MEG | Benton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 3 more | 15 hr |
| Apr 6, 5:13 AM CDT | Areal Flood Warning | MEG | Benton, Coahoma, Lafayette, Marshall, Panola, Quitman and 3 more | 13 hr |
| Apr 6, 5:15 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha | 3 hr |
| Apr 6, 5:22 AM CDT | River Flood Warning | MEG | Lee | 5 hr |
| Apr 6, 5:45 AM CDT | Areal Flood Warning | MEG | Alcorn, Benton, Tippah, Tishomingo | 12 hr |
| Apr 6, 6:39 AM CDT | River Flood Warning | MEG | Calhoun | 12 hr |
| Apr 6, 6:45 AM CDT | Areal Flood Warning | MEG | Alcorn, Benton, Lafayette, Lee, Pontotoc, Prentiss and 3 more | 11 hr |
| Apr 6, 8:26 AM CDT | Areal Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Panola, Pontotoc and 3 more | 10 hr |
| Apr 6, 8:57 AM CDT | Areal Flood Warning | MEG | Alcorn, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more | 9 hr |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.